# SDR CALA2025013002125

- Difficulty date: January 28, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 80,236 hours, 33,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008437
- Condition: No Test
- Location: Zone 200
- Part time: 716,589 hours, 708,121 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - FAULT 'EPSU INT LOAD AFT L' SHOWING. TEST AT LEFT AFT EPSU GETS NO RESPONSE. REPLACED POWER SUPPLY ASSEMBLY REF. AMM 33-51-00. OPS CHECKS GOOD.PARTS USED:  31-3350-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1523432  SN OFF 8437 POWER SUPPLY, P  OFF 31-3350-9-9001 8437 ON 31-3350-9-9001 1069
